Skip navigation
The Australian National University

Probabilistic sophistication and stochastic monotonicity in the Savage framework

Citation

Grant, S, Oszoy, H & Polak, B 2008, 'Probabilistic sophistication and stochastic monotonicity in the Savage framework', Mathematical Social Sciences, vol. 55, no. 3, pp. 371-380.

Year

2008

ANU Authors

Field of Research

  • Economics Not Elsewhere Classified

Updated:  18 December 2018 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers